Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 145, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 26, 2018, 12:57 PM CDT for Cowley County, Kansas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 12:57 PM CDT (17:57 UTC)
- Expired
- Jun 26, 2018, 2:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Cowley County, KS
The radar
The Wichita radar (KICT), 73 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:42 PM CDT | TSTM WND DMG | 7 W Cedar Vale, KS | TRACTOR TRAILER BLOWN OVER ON US-166 4 MILES WEST OF THE COWLEY/CHAUTAUQUA COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 8:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2266 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
955
WUUS53 KICT 261757
SVRICT
KSC035-261900-
/O.NEW.KICT.SV.W.0145.180626T1757Z-180626T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1257 PM CDT TUE JUN 26 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Cowley County in south central Kansas...
* Until 200 PM CDT.
* At 1257 PM CDT, a severe thunderstorm was located over Winfield,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Arkansas City, Winfield, Burden, Dexter, Atlanta, Geuda Springs,
Cambridge, Maple City, Winfield City Lake and Strother Field
Airport.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9715 3726 9715 3747 9680 3731 9652
3700 9653
TIME...MOT...LOC 1757Z 299DEG 18KT 3729 9694
HAIL...0.88IN
WIND...60MPH
$$
METZGER2 follow-up statements
517
WWUS53 KICT 261825
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
125 PM CDT TUE JUN 26 2018
KSC035-261900-
/O.CON.KICT.SV.W.0145.000000T0000Z-180626T1900Z/
Cowley KS-
125 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR COWLEY COUNTY...
At 125 PM CDT, a severe thunderstorm was located near Dexter, or 10
miles east of Winfield, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Arkansas City, Winfield, Burden, Dexter, Atlanta, Geuda Springs,
Cambridge, Maple City, Winfield City Lake and Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9715 3726 9715 3747 9680 3731 9652
3700 9653
TIME...MOT...LOC 1825Z 299DEG 18KT 3722 9679
HAIL...1.25IN
WIND...70MPH
$$
METZGER932
WWUS53 KICT 261843
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
143 PM CDT TUE JUN 26 2018
KSC035-261900-
/O.CON.KICT.SV.W.0145.000000T0000Z-180626T1900Z/
Cowley KS-
143 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN COWLEY COUNTY...
At 142 PM CDT, a severe thunderstorm was located over Dexter, or 11
miles northwest of Cedar Vale, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Law enforcement have reported window blown out and a
tractor-trailer blown over on US-166 just west of the
county line.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Burden, Dexter and Maple City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9696 3732 9691 3731 9652 3700 9653
TIME...MOT...LOC 1842Z 299DEG 18KT 3718 9669
HAIL...0.88IN
WIND...70MPH
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:47 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 26, 12:47 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1247 PM CDT Tue Jun 26 2018 .SHORT TERM...(Today through Thursday night) Issued at 227 AM CDT Tue Jun 26 2018 Water vapor imagery shows upper low spinning over western IA with a surface low over extreme northeast Nebraska. Weak cold front extends from southern MO into the TX Panhandle. Short range guidance has remained consistent developing some convection between 9z and 12z over west-central KS and tracking it southeast this morning. This would be in response to strong warm advection along a fairly tight mid level baroclinc zone. This activity looks to have around 1000-1500 J/KG of CAPE to work with around 40-50kts of effective shear. So not out of the question to get a few hail stones out of anything that develops. While confidence is high that storms will develop late this afternoon into the early evening along a weak cold front, confidence is much lower on where exactly storms will develop. This may be dependent on how far east morning convection makes it. Was initially thinking northeast KS would be the most likely location for initial development. However, if morning convection makes it into eastern KS, it may allow storms to develop further south, possibly over southeast KS. Given CAPE values in excess of 3,000J/G and deep layer shear in the 35 to 45 kt range, which is the result of great turning in the 850-500mb layer, severe storms look likely. For now will keep the highest severe threat over southeast KS, possibly into the Flint Hills. Models still agree on quickly building an upper ridge for Wed over the southern Rockies into the southern High Plains. Still looking at 850mb temps in the 25-30C range over the western half of the forecast area. This should result in highs around 100 for much of the area Wed with dew points in the 70 to 75 range with these values possible higher over southeast KS if they get more rain today. Will run with a heat advisory for Wed afternoon, with areas along and east of I-135 expected to see heat index values around 105. Upper ridge will push slightly east Thu to encompass most of the southern Plains. This will keep highs around 100 but dewpoints should mix out a bit more than Wed with gusty southwest winds aiding in this process. .LONG TERM...(Friday through Monday) Issued at 227 AM CDT Tue Jun 26 2018 Another hot day will be on tap for Fri with both ECMWF and GFS still agreeing on swinging a shortwave trough from the Pacific NW into the northern Rockies. As the trough progresses east, it will try and push a cold front down into central KS for Sat night into Sun. After today, this front will become our next focus for storm development. There is also some agreement between the medium range models in tracking some weak energy out of Mex and across the southern high Plains for later in the weekend, which may play a role in how widespread showers and storms are Sat night into Sun. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1243 PM CDT Tue Jun 26 2018 Showers and thunderstorms rooted in the 2-3 km layer developed across central KS in a mid-level warm air advection regime. This activity drifted south and east impacting much of the area through the morning hours. As the storms/outflow move into southeast KS, additional storms may develop impacting KCNU through the afternoon hours. Other storm activity is possible later this afternoon and evening impacting southeast KS and KCNU. Flight categories may drop into IFR/LIFR briefly under the heaviest activity. VFR is expected to prevail after 05-06Z across much of the area. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 88 73 101 75 / 40 40 0 0 Hutchinson 90 72 101 75 / 30 30 0 0 Newton 88 72 99 75 / 30 30 0 0 ElDorado 88 72 97 74 / 40 40 0 0 Winfield-KWLD 92 73 100 75 / 40 50 0 0 Russell 90 68 101 74 / 40 0 0 0 Great Bend 90 68 101 74 / 40 0 0 0 Salina 90 70 102 76 / 30 10 0 0 McPherson 90 71 101 75 / 30 30 0 0 Coffeyville 92 73 96 75 / 40 60 0 0 Chanute 91 72 95 75 / 70 90 0 0 Iola 90 71 95 75 / 70 90 0 0 Parsons-KPPF 92 73 96 76 / 60 80 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM to 8 PM CDT Wednesday for KSZ049-051>053- 068>072-083-092>096-098>100. && SHORT TERM...RBL LONG TERM...RBL AVIATION...MWM
Hazardous weather outlook, Jun 26, 9:40 AM CDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 940 AM CDT Tue Jun 26 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271300- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 940 AM CDT Tue Jun 26 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Scattered storms are possible this morning for locations generally along and north of Highway 54. The strongest activity will be capable of half-dollar to golfball sized hail, especially west of I- 135. Additional storms are expected to develop this afternoon and evening over eastern Kansas. This activity will track south this evening, affecting mainly southeast Kansas into the Flint Hills. Golf ball size hail, 60 mph winds and heavy rain will be possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heat indices are expected to climb to around 105 degrees Wednesday afternoon and early evening. See latest heat advisory for additional details. For Thursday through Saturday, afternoon heat indices will be around 100 degrees. Storms will return to the forecast for Saturday night through Monday as a cold front approaches the area. Strong storms look possible with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation maybe needed this afternoon and evening across the Flint Hills into southeast Kansas. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Jun 26, 11:30 AM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Wichita KS 1130 AM CDT TUE JUN 26 2018 KSZ068-069-083-261715- Butler KS-Harvey KS-Sedgwick KS- 1130 AM CDT TUE JUN 26 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Central Butler County in south central Kansas... Southeastern Harvey County in south central Kansas... Northeastern Sedgwick County in south central Kansas... * Until 1215 PM CDT. * At 1125 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Whitewater...moving east at 40 mph. * Hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... El Dorado, Augusta, Bel Aire, Towanda, Benton, Whitewater, Leon, Kechi, Potwin, Rosalia, El Dorado State Park, El Dorado Airport, Beaumont and El Dorado Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 PM CDT for south central and southeastern Kansas. LAT...LON 3779 9730 3801 9726 3802 9652 3760 9652 TIME...MOT...LOC 1630Z 281DEG 34KT 3791 9719 METZGER
Special weather statement, Jun 26, 11:39 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
1139 AM CDT TUE JUN 26 2018
KSZ083-261715-
Sedgwick KS-
1139 AM CDT TUE JUN 26 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Sedgwick County in south central Kansas...
* Until 1215 PM CDT.
* At 1136 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Clearwater...moving east at 40
mph.
* Hail up to the size of nickels...and wind gusts up to 50 mph will
be possible with this storm.
* Locations impacted include...
Wichita, Derby, Haysville, Mulvane, Goddard, Rose Hill, Clearwater,
Mcconnell Air Force Base, South Wichita and Oaklawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central Kansas.
LAT...LON 3749 9761 3766 9756 3765 9715 3748 9715
3747 9726
TIME...MOT...LOC 1638Z 281DEG 33KT 3756 9749
METZGERSpecial weather statement, Jun 26, 11:44 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Wichita KS 1144 AM CDT TUE JUN 26 2018 KSZ082-083-261715- Sedgwick KS-Kingman KS- 1144 AM CDT TUE JUN 26 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southwestern Sedgwick County in south central Kansas... Northeastern Kingman County in south central Kansas... * Until 1215 PM CDT. * At 1142 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 7 miles southeast of Pretty Prairie...moving east at 40 mph. * Hail up to the size of dimes will be possible with this storm. * Locations impacted include... Goddard, Cheney, Garden Plain, Viola, Waterloo, Lake Afton, Cheney Lake, Mt Vernon and Cheney State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 PM CDT for south central Kansas. LAT...LON 3763 9803 3773 9805 3774 9752 3747 9762 TIME...MOT...LOC 1644Z 281DEG 33KT 3771 9792 METZGER
Special weather statement, Jun 26, 12:20 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
1220 PM CDT TUE JUN 26 2018
KSZ069-070-093-094-261745-
Butler KS-Cowley KS-Greenwood KS-Elk KS-
1220 PM CDT TUE JUN 26 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southern Butler County in south central Kansas...
Northern Cowley County in south central Kansas...
Southwestern Greenwood County in southeastern Kansas...
Northwestern Elk County in southeastern Kansas...
* Until 1245 PM CDT.
* At 1219 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Douglass...moving east at 40
mph.
* Wind gusts up to 50 mph will be possible with this storm.
* Locations impacted include...
Andover, Augusta, Rose Hill, Eureka, Douglass, Udall, Leon,
Atlanta, Latham, Rock, El Dorado Airport, Beaumont and Piedmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central and southeastern Kansas.
LAT...LON 3739 9715 3763 9714 3777 9687 3785 9630
3739 9635
TIME...MOT...LOC 1720Z 281DEG 33KT 3752 9705
METZGERSpecial weather statement, Jun 26, 12:22 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
1222 PM CDT TUE JUN 26 2018
KSZ067-083-261745-
Reno KS-Sedgwick KS-
1222 PM CDT TUE JUN 26 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Reno County in south central Kansas...
Sedgwick County in south central Kansas...
* Until 1245 PM CDT.
* At 1219 PM CDT...National Weather Service Doppler radar was
tracking a strong thunderstorm with locally heavy rainfall near
Andale, or 7 miles south of Mount Hope...moving east at 25 mph.
* Wind gusts up to 50 mph will be possible with this storm.
* Locations impacted include...
Wichita, Derby, Haysville, Park City, Valley Center, Bel Aire,
Goddard, Maize, Cheney, Sedgwick, Colwich, Garden Plain, Mount
Hope, Downtown Wichita, Kechi, Andale, Eastborough, Bentley, West
Wichita and Eisenhower National Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central Kansas.
LAT...LON 3762 9781 3791 9773 3791 9715 3788 9715
3756 9726
TIME...MOT...LOC 1722Z 290DEG 23KT 3777 9770
METZGERSpecial weather statement, Jun 26, 12:33 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Wichita KS 1233 PM CDT TUE JUN 26 2018 KSZ093-261800- Cowley KS- 1233 PM CDT TUE JUN 26 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Cowley County in south central Kansas... * Until 100 PM CDT. * At 1231 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Udall...moving southeast at 25 mph. * Wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Arkansas City, Winfield, Udall, Burden, Dexter, Geuda Springs, Cambridge, Maple City, Winfield City Lake and Strother Field Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3701 9715 3739 9715 3739 9653 3701 9653 TIME...MOT...LOC 1733Z 292DEG 21KT 3736 9706 METZGER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:01 AM CDT | Heat Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 5 days |
| Jun 26, 8:16 AM CDT | Special Weather Statement | ICT | Barton | 29 min |
| Jun 26, 8:29 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 46 min |
| Jun 26, 9:12 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 63 min |
| Jun 26, 9:36 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 54 min |
| Jun 26, 9:39 AM CDT | Special Weather Statement | ICT | Ellsworth, Saline | 36 min |
| Jun 26, 10:07 AM CDT | Special Weather Statement | ICT | Reno, Rice | 23 min |
| Jun 26, 10:09 AM CDT | Special Weather Statement | ICT | Saline | 36 min |
| Jun 26, 10:27 AM CDT | Special Weather Statement | ICT | Lincoln | 48 min |
| Jun 26, 10:31 AM CDT | Special Weather Statement | ICT | Reno, Rice | 44 min |
| Jun 26, 10:49 AM CDT | Special Weather Statement | ICT | Saline | 41 min |
| Jun 26, 10:51 AM CDT | Special Weather Statement | ICT | Harvey | 39 min |
| Jun 26, 11:17 AM CDT | Special Weather Statement | ICT | Reno | 43 min |
| Jun 26, 11:30 AM CDT | Special Weather Statement | ICT | Butler | 45 min |
| Jun 26, 11:39 AM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| Jun 26, 11:44 AM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jun 26, 12:20 PM CDT | Special Weather Statement | ICT | Butler | 25 min |
| Jun 26, 12:22 PM CDT | Special Weather Statement | ICT | Sedgwick | 23 min |
| Jun 26, 12:33 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| Jun 26, 1:29 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 61 min |
| Jun 26, 1:31 PM CDT | Special Weather Statement | ICT | Wilson | 29 min |
| Jun 26, 1:47 PM CDT | Special Weather Statement | ICT | Elk | 28 min |
| Jun 26, 2:00 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 20 min |
| Jun 26, 2:18 PM CDT | Special Weather Statement | ICT | Montgomery | 27 min |
| Jun 26, 2:23 PM CDT | Special Weather Statement | ICT | Neosho, Wilson | 37 min |
| Jun 26, 2:44 PM CDT | Special Weather Statement | ICT | Labette | 46 min |
| Jun 26, 2:51 PM CDT | Special Weather Statement | ICT | Neosho | 39 min |
| Jun 26, 5:29 PM CDT | Special Weather Statement | ICT | Harvey | 31 min |
| Jun 26, 5:33 PM CDT | Special Weather Statement | ICT | Butler | 27 min |
| Jun 26, 5:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 53 min |
| Jun 26, 6:38 PM CDT | Tornado Warning | ICT | Butler | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.